Kodai Mathematical Journal

The Kodai Mathematical Journal is edited by the Department of Mathematics, Tokyo Institute of Technology. The journal was issued from 1949 through 1977 as the Kodai Mathematical Seminar Reports, and was founded newly in 1978 under the present name. The journal is published three times yearly and includes original papers in pure mathematics.

Top downloads over the last seven days

Nearly Sasakian structuresD. E. Blair, D. K. Showers, and K. YanoVolume 27, Number 1-2 (1976)
A convexity in metric space and nonexpansive mappings. I.Wataru TakahashiVolume 22, Number 2 (1970)
On almost cosymplectic manifoldsZbigniew OlszakVolume 4, Number 2 (1981)
Iwasawa theory and $p$-adic Hodge theoryKazuya KatoVolume 16, Number 1 (1993)
On hypersurfaces in Sasakian manifoldsSeiichi YamaguchiVolume 21, Number 1 (1969)
  • Includes:

    Kodai Mathematical Journal
    Coverage: 1978--
    ISSN: 0386-5991 (print), 1881-5472 (electronic)

    Kodai Mathematical Seminar Reports
    Coverage: 1949-1978
    ISSN: 0023-2599 (print)

  • Publisher: Tokyo Institute of Technology, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1949 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/kmj